MAUDE Adverse Event Report: MENTOR TEXAS MENTOR SILTEX ROUND MODERATE PROFILE; PROSTHESIS, BREAST, INFLATABLE, INTERNAL, SALINE

MENTOR TEXAS MENTOR SILTEX ROUND MODERATE PROFILE; PROSTHESIS, BREAST, INFLATABLE, INTERNAL, SALINE
Catalog Number 3542615
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Code No Code Available (3191)
Date of Event 05/29/2009
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Since the device has not been returned for analysis, no product failure analysis can be conducted, and no determination of possible contributing factors can be made.As such, the investigation will be closed.If the complaint device is received in the future, the investigation will be reopened and conducted as appropriate.A manufacturing record evaluation (mre) was performed, and no anomalies were found related to this complaint.In addition, the mre verifies that the device was manufactured in accordance with documented specification and procedures.Reason for device explant and/or reoperation: deflation.Manufacturer¿s reference number: (b)(4).
 
Event or Problem Description
It was reported that a (b)(6) year-old female patient who underwent a revision breast augmentation with a 150cc mentor siltex round moderate profile (right) and a 250cc mentor siltex round moderate profile (left) for poland syndrome experienced postoperative bilateral deflation.It was diagnosed by a physician.As a result, the patient is scheduled to undergo explantation on (b)(6) 2019.This report is for the right prosthesis.
 
Additional Manufacturer Narrative
On 11/15/19, the investigation on the suspected medical device was completed.Investigation summary : during evaluation of the device, it was observed that there were two lines of shell wear in anterior view.There were two (2) tears (a, b) within the two lines of shell wear, located at the anterior view , measuring approximately 0.3 cm (a) and 0.2cm (b).No other anomalies were observed.These kind of findings are consistent with a crease/fold failure which is a known inherent risk associated with the use of saline-filled mammary prostheses and may be the result of one or more of the following contributing factors: underinflation or overinflation of the device, continuous and sustained stresses to the device - such as too small a breast pocket and folding or wrinkling of the shell in the breast pocket, resulting in a tear at a later date.It should be noted that as part of our quality process, each device is visually inspected during manufacturing to ensure the device meets the required specifications prior to shipment.Manufacturer's reference number: (b)(4).
 
Additional Manufacturer Narrative
On 10/16/19, the suspected medical device was returned for evaluation.Manufacturer's reference number: (b)(4).

Brand Name
MENTOR SILTEX ROUND MODERATE PROFILE
Common Device Name
PROSTHESIS, BREAST, INFLATABLE, INTERNAL, SALINE
Manufacturer (Section D)
MENTOR TEXAS
3041 skyway circle north
irving TX 75038
MDR Report Key8946805
Report Number1645337-2019-18111
Device Sequence Number16669064
Product Code FWM
UDI-Device Identifier00081317001720
UDI-Public00081317001720
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
P990075
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2001
Device Explanted Year2019
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/14/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/30/2004
Device Catalogue Number3542615
Device Lot Number219338
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/16/2019
Initial Date Received by Manufacturer 08/14/2019
Supplement Date Received by Manufacturer10/16/2019
11/15/2019
Initial Report FDA Received Date08/29/2019
Supplement Report FDA Received Date11/13/2019
11/18/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age28 YR